Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3213-3223
http://dx.doi.org/10.1155/IJMMS.2005.3213

Existence of solution for a singular elliptic equation with critical Sobolev-Hardy exponents

Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

Received 9 June 2005; Revised 21 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Via the variational methods, we prove the existence of a nontrivial solution to a singular semilinear elliptic equation with critical Sobolev-Hardy exponent under certain conditions.